MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF75, 12X75 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF75, 12X75 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF75
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned to applied medical for evaluation.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: gastrectomy.Event description: this is a complaint from the market.Please refer to the complaint sheet for investigation.Report from the sales rep.The valve was dropped into the body during the procedure.The piece was recovered from the body cavity.The case was completed with the new one.Additional information from sales rep: the septum and shield were dropped when it was taken out of the body.Initial investigation report the event unit was returned to us and visually inspected.The septum and the shield were detached.No visual damage was found in ddb.The unit will be returned to amr for further evaluation.Intervention: the case was completed with the new one.Patient status: no patient injury.
 
Event or Problem Description
Procedure performed: gastrectomy.Event description: this is a complaint from the market.Please refer to the complaint sheet for investigation.Report from the sales rep: the valve was dropped into the body during the procedure.The piece was recovered from the body cavity.The case was completed with the new one.Additional information from sales rep: the septum and shield were dropped when it was taken out of the body.Initial investigation report: the event unit was returned to us and visually inspected.The septum and the shield were detached (pic.1).No visual damage was found in ddb.The unit will be returned to amr for further evaluation.Intervention: the case was completed with the new one.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection of the returned unit confirmed that the shield, an internal plastic component of the seal, had separated from the seal.Engineering also observed that a piece of the septum, an internal rubber component of the seal, had also separated from the seal.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by non-axial insertion or removal of asymmetrical instruments through the trocar.Applied medical¿s instructions for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing.".

Brand Name
CFF75, 12X75 KII FIOS ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11233393
Report Number2027111-2021-00314
Device Sequence Number4086207
Product Code GCJ
UDI-Device Identifier00607915136659
UDI-Public(01)00607915136659(17)230811(30)01(10)1394281
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2023
Device Model NumberCFF75
Device Catalogue Number101471079
Device Lot Number1394281
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1